Translator Disclaimer
July 2004 Normal approximation under local dependence
Louis H. Y. Chen, Qi-Man Shao
Ann. Probab. 32(3): 1985-2028 (July 2004). DOI: 10.1214/009117904000000450

Abstract

We establish both uniform and nonuniform error bounds of the Berry–Esseen type in normal approximation under local dependence. These results are of an order close to the best possible if not best possible. They are more general or sharper than many existing ones in the literature. The proofs couple Stein’s method with the concentration inequality approach.

Citation

Download Citation

Louis H. Y. Chen. Qi-Man Shao. "Normal approximation under local dependence." Ann. Probab. 32 (3) 1985 - 2028, July 2004. https://doi.org/10.1214/009117904000000450

Information

Published: July 2004
First available in Project Euclid: 14 July 2004

zbMATH: 1048.60020
MathSciNet: MR2073183
Digital Object Identifier: 10.1214/009117904000000450

Subjects:
Primary: 60F05
Secondary: 60G60

Rights: Copyright © 2004 Institute of Mathematical Statistics

JOURNAL ARTICLE
44 PAGES


SHARE
Vol.32 • No. 3 • July 2004
Back to Top